# SDR CA151109010

- Difficulty date: November 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 50,893 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 311133601
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE NR 1 LOW OIL PRESSURE INDICATION IN CRUISE FLIGHT.  ENGINE OIL LOW PRESSURE CHECKLIST COMPLETED AND NR 1 ENGINE SHUTDOWN AND PROPELLER FEATHERED.  FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAK EMANATING FROM THE OIL SEAL ASSY BETWEEN THE ACCESSORY GEARBOX AND DC STARTER GENERATOR ON THE NR 1 ENGINE.  THE OIL SEAL WAS REPLACED AND ENGINE GROUND RUN FOR LEAKS WITH NO DEFECTS NOTED, ACFT SUBSEQUENTLY RELEASED FOR SERVICE.
